English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Distribution of chaos and periodic spikes in a three-cell population model of cancer

MPS-Authors
/persons/resource/persons184512

Gallas,  M. R.
Max Planck Institute for the Physics of Complex Systems, Max Planck Society;

Gallas,  J.A.C.
Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Gallas, M., Gallas, M. R., & Gallas, J. (2014). Distribution of chaos and periodic spikes in a three-cell population model of cancer. European Physical Journal-Special Topics, 223(11), 2131-2144. doi:10.1140/epjst/e2014-02254-3.


Cite as: https://hdl.handle.net/11858/00-001M-0000-0029-80F2-2
Abstract
There is no abstract available